My daughter got a two bumps on the bottom of her foot that we attributed to ant bites while wearing sandals. She got a pimple near the corner of her mouth that resembled the bumps on her foot. A couple of days later, after I got out of the shower and took my second day of zithromax for a sore throat, I started to notice immediately 2 bumps on my hand, three bumps on my other hand, two on my foot and two in my mouth on my tongue. I don't know if this is a cross between a dermatological problem or an oral problem. I have never had a reaction like this while taking the z-pak, however, I am allergic to Keflex and Sulfa. My daughter is 16 months old, and cannot tell me much about the onset of her condition. While I was pregnant with her, I had several incidents of staph infectionous boils on my bottom. I had never had that before I was pregnant and haven't since I've given birth. I am wondering if this is something specific to our sharing the same genetics or what.. This is just freaking me out. I can't even seem to find out what these bumps are on my tongue. My mother used to call them 'lie bumps', when you tell a lie, you get one. They are painful. Since my daughter is getting 5 teeth in at once, she is very reluctant to let anyone mess around in her mouth, however, she just went to the dentist last week who found everything to be just fine. The bumps occured after her visit. I am very concerned, any clues? I've ruled out bed bugs too, by the way, and I know that I haven't been bitten by any ants or bugs. Thanks for your help..
I should add that I just saw my daughter a little bit ago and it seems that she has many more of these bumps, however, they look more like warts than the red ones that we started off with. I was still unable to look into her mouth to see if she has what I have. The only medication she has been taking is Claritin.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.